# SDR CALA2022101002753

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Y765/Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y765 FR20 CORRODED.
